MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; BALLOON VALVULOPLASTY CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; BALLOON VALVULOPLASTY CATHETER
Model Number 0234512
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 02/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that during a valvuloplasty procedure, the device allegedly had leaked at 2 atm.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a valvuloplasty procedure, the device allegedly had leak at 2 atm.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one true dilatation pta catheter was received for evaluation.During visual evaluation, no anomalies were noted to the y-body/strain relief.During functional testing, an in-house presto inflation device was used to inflate the balloon.The balloon maintained pressure and no leak was seen.No other functional testing was performed.Therefore, the investigation is unconfirmed for the reported leak as there was no leak noted on the device during functional testing.A definitive root cause for the reported leak could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.B5, d4 (expiration date: 02/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
BALLOON VALVULOPLASTY CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17236505
Report Number2020394-2023-00471
Device Sequence Number12214087
Product Code OZT
UDI-Device Identifier00801741097454
UDI-Public(01)00801741097454
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0234512
Device Catalogue Number0234512
Device Lot NumberGFHQ0113
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown